# SDR AWXA200400634

- Difficulty date: June 12, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 9,410 hours, 3,575 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Display
- Part number: C19266AA01
- Part serial: C19266000474
- Condition: Shorted
- Location: Cockpit
- Part time: 19 hours, 6 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, S
- Precautionary procedure: H

## Discrepancy

CLIMBING OUT, AT FL 250 NR 2 MULTIPURPOSE CONTROL & DISPLAY UNIT (MCDU) FAILED SENDING SMOKE & A STRONG BURNING ODOR THROUGHOUT COCKPIT.  PULLED NR 2 FMGC & NR 2 MCDU CIRCUIT BREAKERS & DONNED 02 MASKS.  SMOKE DISSIPATED, REMOVED 02 MASKS, & CONTINUED FLT UNDER NORMAL OPERATING CONDITIONS.  MX R & R NR 2 MCDU IAW AMM 22-82-12-04. ACCEPTANCE TEST CONFIRMED FAILURE OF MCDU. FOUND POWER SUPPLY MODULE BURNED AND FUSE BLOWN, REPLACED POWER SUPPLY MODULE AND FUSE. UNIT REPAIRED AND RETESTED IAW CMM 22-82-03A, REV. 00, AND CMM 22-82-03, REV. 02.
